No Cover Image

Journal article 729 views 93 downloads

Penrose limits of Abelian and non-Abelian T-duals of AdS5 × S5 and their field theory duals

Georgios Itsios, Horatiu Nastase, Carlos Núñez, Konstantinos Sfetsos, Salomón Zacarías, Carlos Nunez Orcid Logo

Journal of High Energy Physics, Volume: 2018, Issue: 1

Swansea University Author: Carlos Nunez Orcid Logo

  • 38472.pdf

    PDF | Version of Record

    This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0).

    Download (461.41KB)
Published in: Journal of High Energy Physics
ISSN: 1029-8479
Published: 2018
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1